# SDR DALA2023022101288

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,866 hours, 28,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 EMERGENCY PATH LIGHT AT 2L DOOR & L O / W BATTERIES DIED DURING DE-PLANING. CORRECTIVE ACTION: DUE TO A/C LOSS OF GND PWR DURING DEPLAINING RESUPPLIED GND PWR CHARGED BATTERIES AND TESTED PER B757 AMM 33-51. GND CKS GOOD. (9940354)
